Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On surfaces obtained from quaternion algebras over real quadratic fields


Author: Ira Shavel
Journal: Bull. Amer. Math. Soc. 82 (1976), 727-730
MSC (1970): Primary 14J20; Secondary 12A80, 22E40
DOI: https://doi.org/10.1090/S0002-9904-1976-14134-1
MathSciNet review: 0424704
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14J20, 12A80, 22E40

Retrieve articles in all journals with MSC (1970): 14J20, 12A80, 22E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14134-1